# SDR CA130527008

- Difficulty date: May 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 10,479 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Deteriorated
- Location: Empannage
- Part time: 10,431 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS DETERMINED THAT THE SEAL LOCATED AT THE HP/LP FLANGE HAD DETERIORATED AND WAS CAUSING A MINOR LEAK. BECAUSE OF IT`S CLOSE PROXIMITY TO A TEMPERATURE SENSOR: COMPARTMENT OVERTEMP WARNINGS WERE RECEIVED IN THE COCKPIT, CAUSING TO UTILIZE THE EMERGENCY CHECKLIST.
